# SDR MALA010762

- Difficulty date: October 22, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, F

## Discrepancy

AFTER LANDING FLIGHT 3382, FLIGHT ATTENDANT AND PASSENGERS CLAIMED SMOKE IN THE CABIN.  AIRCRAFT WAS SHUTDOWN PER QRH, PASSENGERS EVACUATED.  MAINTENANCE INSPECTED AVIONICS RACK, INTERIOR LIGHTING SYSTEM, BLEED AIR SYSTEM AND PERFORMED TEST FLIGHT.  OPS CHECKS AND TEST FLIGHT SATISFACTORY.  NO DEFECTS NOTED.  COMPLETED WORK PACKAGE DATED 10-23-01, FIRE BOTTLES CHANGES HAS BEEN COMPLETED.
